MAUDE Adverse Event Report: BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH6000
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.A visual-ice cryoablation system was selected for a cryoablation procedure.During the procedure, however, the console had shut down and would not restart.As a result, the procedure was cancelled.No patient complications were reported.

Brand Name
VISUAL-ICE CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18446315
Report Number2124215-2024-00103
Device Sequence Number12495053
Product Code GEH
UDI-Device Identifier00867379000006
UDI-Public00867379000006
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH6000
Device Catalogue NumberFPRCH6000
Device Lot NumberVL0267
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2023
Initial Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown